Narrow Results Clear All
- Communication Improvement 1
- Education and Training 3
- Error Reporting and Analysis 2
- Human Factors Engineering 3
- Quality Improvement Strategies
- Device-related Complications
- Diagnostic Errors 1
- Medical Complications 2
- Medication Errors/Preventable Adverse Drug Events 1
- MRI safety 1
- Surgical Complications 1
Search results for "Device-related Complications"
Web Resource > Government Resource
US Food and Drug Administration.
This Web site provides resources to help ensure safe reuse of medical devices.
Rockville, MD: Center for Devices and Radiological Health, US Food and Drug Administration; August 29, 2006.
This news release announces a seizure of infusion pumps that have a "key bounce" defect that could result in over-infusion of medication.
FDA preliminary public health notification: update of information about Ralstonia spp. associated with Vapotherm Respiratory Gas Administration device.
Schultz DG. Rockville, MD: Center for Devices and Radiological Health, Food and Drug Administration; December 20, 2005.
This safety alert for health care practitioners discusses bacterial contamination of gas devices and recommends alternatives be used until the source of the contamination is identified.
O'Grady NP, Alexander M, Burns LA, et al; Healthcare Infection Control Practices Advisory Committee. Am J Infect Control. 2011;52:e162-e193.
This article discusses strategies to prevent catheter-related infections.
Audiovisual > Audiovisual Presentation
Food and Drug Administration (FDA) Patient Safety News. Show #79. September 2008.
This collection of video segments offers information on common types of medical errors, particularly medication errors, based on reports to the Institute for Safe Medication Practices.
Food and Drug Administration (FDA) Patient Safety News. Show #59. January 2007.
This video segment warns about potential dosing errors for an epileptic seizure treatment due to equipment design and provides instructions to minimize user error.
Health Care Inspection. Washington, DC: VA Office of Inspector General; April 10, 2006. Report No. 06-01642-126.
This report shares the results of an inspection into two mistakes at a Veterans Affairs (VA) health facility involving appropriate sterilization of implantable medical devices.
FDA public health notification: MRI-caused injuries in patients with implanted neurological stimulators.
Schultz DG. Rockville, MD: Center for Devices and Radiological Health, Food and Drug Administration; May 10, 2005.
In response to reports of injuries in patients with implanted neurological stimulators who underwent magnetic resonance imaging procedures, the Food and Drug Administration suggests related precautions for radiology personnel and physicians.